# SDR 9807241227

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46969
- Engine: Ge CF650C
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Packing
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

WHILD CLIMBING THROUGH FL200 (TPE), THE NR 2 ENGINE OIL QUANTITY INDICATION DROPPED TO ZERO WITH THE INDICATED OIL PRESSURE DOWN TO 10 PSI.  THE LOW OIL PRESSURE WARNING LIGHT ILLUMINATED ONE MINUTE LATER.  THE CREW THEN FOLLOWED COM PROCEDURES AND SHUT DOWN THE ENGINE.  THE AIRCRAFT RETURNED TO TPE AND LANDED WITHOUT FURTHER DIFFICULTY.  MAINTENANCE REPLACED THE PACKING ON THE MASTER CHIP DETECTOR.  FOLLOW-UP ENGINE RUN WAS NORMAL WITH NO LEAKS NOTED.
